# SDR V0XD20201207002

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,025 hours, 16,119 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT BOX 1-3 SUPPORT BRACKET CRACKED ON SLAT BOX.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX WORK ORDER: 80892 WORK CARD: 5041.
